Back to Reality: So I started tablets... - Anxiety and Depre...

Anxiety and Depression Support

63,017 members61,991 posts

Back to Reality

Guardianite profile image

So I started tablets for anxiety/depression around 2 months ago and they've been working ok! GP even upped the dose a little from 50g to 100g. I also started driving lessons, which were going good.

However though I've definitely been dissociating the past 2 months and reality is starting to hit me with full force. Combined with this is some weird phenomenon I have where in the autumn/winter time all my conditions flare up painfully and for months at a time. So basically I have painful eczema, muscle pains, and sudden attacks of anxiety/depression along with the wonderful side effects of all until warmer weather comes round again next year ;-; I'm also noticing heavy brain fog and dissociation during my driving lessons which worry me, but my mum won't understand what that means and will likely keep me doing them.

Because of this I am really, really struggling to find what I want to do with my life. Mum is badgering me to find something to keep me going cause currently I have 0 income, but I am too anxious to call for what benefits I could claim and scared they'll think I'm just a lazy scrounger. It really sucks having unpredictable flare ups and multiple conditions that nobody seems to understand. I want to be of use to someone, but my body and mind just fail, sometimes for months at a time.

I have had a retail job before, but it was an awful experience and I wish I could avoid working with people altogether because of it. I still get heightened anxiety just being in a frozen food store because of those 3 months working there.

Hope things have been alright to everyone reading this <3 just needed to get this out somewhere.

1 Reply

maybe if you try temp work so that when your not feeling well you won't be hurting your employment history, but can still get income from short term work. I would also ask your mother to go to therapy with you so that there can be better understanding and communication between the two of you.

You may also like...